# SDR FDEA202505050717

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 64,453 hours, 25,474 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 DOOR "SLIDE" ARMED LIGHT WILL NOT ILLIMUNATE.  RELAMPED NO HELP. ARM LEVER DOES NOT APPEAR TO MOVE  FULL TRAVEL WHEN ARMING AND PRESUME DOOR IS NOT  ARMED.   COMPLIED WITH INSPECTION/TEST GIRT BAR HANDLING IN REF TO AMM 52-11-25-5. COMPLIED   WITH LUBE OF GIRT BAR IN REF TO AMM 12-21-18-3. OPS GOOD OK FOR SERVICE
